# SDR KBM2005F00251

- Difficulty date: August 15, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 2009
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNIT SHOWS NO INDICATION OF PRESSURE.  REMOVED AND REPLACED ENG OIL TRANSMITTER.  (M)
